Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Weight Loss Suppliments & medications- Herbal?

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:29 AM in Neck Pain: Cervical
Since I have been off of work and unable to do much of anything physical, I have gained 15#. Two of my meds are causing weight gain. They are Depakote-750mg daily and Imiprimine-10mg daily. I also am on several other meds. I am trying to get some walks in every day, but the weather is been so crappy. Although I know I am going to question my Dr about this on my next visit. Has anyone one here tried anything like the accoi berry juice or other herbal supplements? I have tried apple cider vinegar in the past, and I did lose weight. Now with taking meds, I am kind of leary about trying anything. I am eating healthy foods, such as fruits, veggies, and lean meats. I am just afraid of ballooning up. any comments on this touchy subject?


  • Amybug, when you get your answer, let me know!!!! lol, I'm in the same boat, and have wondered the same thing... I do know that with some of the meds that I have taken, they do warn about taking them with diet supplements. I would actually just call your pharmacist, they would be able to tell you what is safe to take with your meds. Good luck!!!
    Smiley :)
    APROUD CANADIANveteranButNOTa doctor, my thoughts are my own
  • Have you have yourself checked first before taking those supplements? You should see your doctor and consult.

    weight loss

    looking younger
Sign In or Register to comment.